# SDR CA960808105

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Terminal Block
- Part number: 150G1061
- Condition: Burnt
- Location: Start/Gen
- Part time: 1,136 hours
- Component: 150SG122Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE THIRD TERMINAL BLOCK (LOOKING FROM REAR, LEFT TO RIGHT) BURNT OUT.
